| Model Number |
BEA25-90/I20-30 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and a vela suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately one (1) year post initial procedure, during a follow up, there was evidence of bilateral type 1b endoleaks and aneurysm sac growth.The physician elected to implant non endologix (endurant) stents bilaterally to resolve this event.
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.H3 other text : device remains implanted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1b endoleak in the right common iliac artery and left common iliac artery with additional endovascular procedure are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.